Get your Health question answered in 3 easy steps

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pimples on penis and pain during ejaculation?

Answered by
Dr.
Dr. Rajiv goel

Urologist

Practicing since :1998

Answered : 577 Questions

default
Posted on Mon, 4 Aug 2014 in Skin Hair and Nails
Question: Hello Doctor,

I have been having this problem since a 2 months now. When I have intercourse My penis got red, small pimples arise and I had burning sensation when semen was ejected. After 3-4 hours penis became normal. No burning sensation and penis had no red pimples.

As suggested by one of the doctors (diagnosed as allergic reaction to condoms) I have applying Fluticasone cream. But did not see any improvement. Whenever I have intercourse my penis becomes red and start hurting due to which I am not able to enjoy intercourse. Please check the pics attached. Please help me get rid of this.
doctor
Answered by Dr. Rajiv goel 5 hours later
Brief Answer:
Zole

Detailed Answer:
Dear Sir,

You need to apply Zole cream twice daily for 3 weeks. You and your wife need to take T. AF 150 once daily for 5 days. Your wife also needs to place Candid V 6 pessary once in night for 6 nights.

You are not going to have intercourse for 1 week.

Take care.

Sincerely

Rajiv goel
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rajiv goel 16 minutes later
Thanks for the quick reply doctor. Is it just alergic reaction , nothing serious right?

Also is this T.AF 150 is tablet?


Thanks,
XXXXXXX
doctor
Answered by Dr. Rajiv goel 3 hours later
Brief Answer:
Tablet AF 150

Detailed Answer:
Dear sir,

It is tablet AF 150.

Sincerely

Rajiv goel
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rajiv goel 35 hours later
Thanks doctor. And the cream is it only Zole or Zole-F cream?


Reg,
XXXXXXX
doctor
Answered by Dr. Rajiv goel 4 hours later
Brief Answer:
Zole

Detailed Answer:
Dear sir,

Zole.

Sincerely

Rajiv goel
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rajiv goel 18 hours later
Thanks doctor.
doctor
Answered by Dr. Rajiv goel 1 hour later
Brief Answer:
Welcome

Detailed Answer:
welcome
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on Zole

doctor1 MD

hii m suffering from fungal infection on my chest n sides of my legs it is red rash n irritating n itchening. m using Hh zole its vry effective bt it comes again after some days n after using hh zole it leaves white patches n dry skin. m confused what to do should i continue wid Hh zole or go for Zole f..

doctor1 MD

Dear sir . I am diabetic taking Gemer 2 tablet . Blood sugar under control . Still the Pennis foreskinn often getting cracked . Tried couple of creams not helping can you suggest a remidy

doctor1 MD

For last more than 30 yrs small patches at one or two places on the cover skin and some time on the ring base of penis are seen , twice or thrice in a year , gets cured be few drop of tinaderm solution. Now i am suffering with fistla,piles apart...

doctor1 MD

how can I treat vaginal yeast infection as a side effect of taking invokana I tried monistat for 2 days and problem persists Any thing I can do at home?

doctor1 MD

Very Good Morning sir,
I am Siddhu from warangal,India.I am 20 years old,ht:170cm and wt:57kgs. I have been suffering from skin allergy since my +2(junior Inter){2008}. That is Periodically repeating on my skin.I am helpless I consulted many Dermatologists and used the course what they suggested me.since 2 years I never go through any hospital but taking medicine and skin creams from medical shops.{i.e.,Fluconozole, cetrigen,zole-f or betnovate-GM ..Sir I can't bare this to be on my skin so please help me in this to completely rid off. thanking you in Advance.

doctor1 MD

I most of the time get red rashes on groin area and after applying some ointment disaapear but few days I get the same and irritation is horrible. I on Dr. advice had applied Propy zole and it help for qyite few months but now I am getting same troube. Please advice.